# SDR V0XD20150706146

- Difficulty date: July 6, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 19,333 hours, 12,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 670BA53040K2AAND
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL SURROUND, LINTEL STRINGER 3L AT FS 280.00 IS CRACKED.  REPAIRED CRACK IAW REO 670-53-21-493.  NDT PERFORMED BY CRS W2XR853X, PO 127926, WO A15-634, DATED 30 JUNE 2015.
